Publication
Title
Variable selection in additive models using p-splines
Author
Abstract
Language
English
Source (journal)
Technometrics : a journal of statistics for the physical, chemical, and engineering sciences. - Washington, D.C., 1959, currens
Publication
Washington, D.C. : 2012
ISSN
0040-1706 [print]
1537-2723 [online]
Volume/pages
54:4(2012), p. 425-438
ISI
000312054000010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.02.2013
Last edited 30.07.2018
To cite this reference